# SDR UALA2013052803642

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 58,372 hours, 6,751 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 732591F
- Part serial: 588
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS TEMP ISSUES ON B ZONE DUCT READING, APPROX. 120 DEG WHILE ALL OTHERS AT APPROX. 70-75.   ALSO, HAD ODOR IN FLT DECK SMELLED LIKE HOT AIR POSSIBLY BURNING PLASTIC. WORKED WITH CREW AND TURNED TRIM AIR OFF AND RESET ZONE SYS SEVERAL TIMES.  TEMPS STABILIZED.  ZONE B "DUCT" TEMP STILL READS APPROX 121.  SMELL HAS DISSIPATED.  WILL NEED TO ACCOMPLISH GROUND CKS OF SYS UPON ARRIVAL.  REPLACED GASPER FAN, OPS CHECK NORMAL.  NO SMELL FOUND.  ALL PACKS RAN 2 HOURS ON GROUND.
